Accessibility navigation


Items where Author is "Chernov, Dr Alexey"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chernov, A. and Schwab, C. (2013) First order k-th moment finite element analysis of nonlinear operator equations with stochastic data. Mathematics of Computation, 82 (284). pp. 1859-1888. ISSN 1088-6842 doi: https://doi.org/10.1090/S0025-5718-2013-02692-0

Chernov, A. and Schwab, C. (2012) Exponential convergence of Gauss--Jacobi quadratures for singular integrals over simplices in arbitrary dimension. SIAM Journal on Numerical Analysis (SINUM), 50 (3). pp. 1433-1455. ISSN 0036-1429 doi: https://doi.org/10.1137/100812574

Chernov, A. (2012) Optimal convergence estimates for the trace of the polynomial L2-projection operator on a simplex. Mathematics of Computation, 81 (278). pp. 765-787. ISSN 1088-6842 doi: https://doi.org/10.1090/S0025-5718-2011-02513-5

Chernov, A. (2012) Sparse polynomial approximation in positive order Sobolev spaces with bounded mixed derivatives and applications to elliptic problems with random loading. Applied Numerical Mathematics, 62 (4). pp. 360-377. ISSN 0168-9274 doi: https://doi.org/10.1016/j.apnum.2011.06.015

This list was generated on Mon Aug 10 08:23:34 2020 UTC.

Page navigation